Thought I was beating pinworm, or is it something else? Drug advice needed.
In desperate need of advice please! Long story short, I had a severe candida infestation which is somewhat under control now. I have been taking the antifungal Ketoconazole for nearly 1 month and it's really been helping, but is hard on the liver and inhibits liver enzyme p450.
I've also been battling a pinworm infestation, first using herbs but have been taking albendazole for the past 30 days. Studies have shown albendazole can increase the effect of ketoconazole also which is a bonus. When I first started taking the albendazole I was also taking Grapefruit-Seed-Extract
which I'm thinking could have enhanced the effect of it, pinworms seem to rapidly die off. I stopped taking this when I started the ketoconazole.
Anyway over the past week I've started to notice I am twitching an awful lot. When I first had die off from the albendazole my buttock was twitching loads and various other places, and the twitching has come back with a vengeance now. I've been having serious muscle spasms in my arms, legs, hands, buttocks and also in my eyes (I had/have pinworms in my eyes and sinuses also). Over the last few days I've also been having some sharp pains in various places including my chest.
So I'm really confused. Has the pinworm come back? Could it really be causing all of these symptoms or is it something else? Either way whatever is going on is really scaring me. I have some Ivermectin horse paste at home which I really want to take and have used in the past but am cautious a) because of the ketoconazole effects its metabolism, and b) because the ivermectin makes the candida much worse (it's derived from fungus). The albendazole doesn't seem to be working any more and I'm not sure what to do. Either way my parasite
issue has never been so bad and could deserately do with some advice.
Is this just pinworm?
What else can I take besides Albendazole and Ivermectin?